UNIGE document Scientific Article
previous document  unige:8524  next document
add to browser collection
Title

A group of automorphisms of the rooted dyadic tree and associated Gelfand pairs

Authors
D'Angeli, Daniele
Published in Rendiconti del Seminario Matematico della Università di Padova. 2009, vol. 121, p. 73-92
Identifiers
Full text
Article (Published version) (166 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
D'ANGELI, Daniele, DONNO, Alfredo. A group of automorphisms of the rooted dyadic tree and associated Gelfand pairs. In: Rendiconti del Seminario Matematico della Università di Padova, 2009, vol. 121, p. 73-92. https://archive-ouverte.unige.ch/unige:8524

170 hits

1 download

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :